Finite computability of Postnikov complexes
Matematika, Tome 2 (1958) no. 2, pp. 3-24
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1958_2_2_a0,
author = {E. H. Brown},
title = {Finite computability of {Postnikov} complexes},
journal = {Matematika},
pages = {3--24},
year = {1958},
volume = {2},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1958_2_2_a0/}
}
E. H. Brown. Finite computability of Postnikov complexes. Matematika, Tome 2 (1958) no. 2, pp. 3-24. http://geodesic.mathdoc.fr/item/MAT_1958_2_2_a0/